IJPAM: Volume 101, No. 3 (2015)

AN EQUICONVERGENCE THEOREM FOR A PAIR OF
SECOND ORDER DIFFERENTIAL EQUATIONS

Amar Kumar
Department of Mathematics
J.R.S. College, Jamalpur
T. M. Bhagalpur University
Bhagalpur, INDIA


Abstract. In this paper, the system $(M+\lambda)\phi=0$ for a pair of second order differential equations has been considered in $L^2[0,\infty)$. An equiconvergence theorem has been discussed under Fourier conditions.

Received: December 28, 2014

AMS Subject Classification: 34A30, 34L10, 34B08

Key Words and Phrases: equiconvergence, Fourier conditions, eigenfunction, integral equation

Download paper from here.




DOI: 10.12732/ijpam.v101i3.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 387 -


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).